# SDR SWIA200311935

- Difficulty date: May 4, 2003
- Submitted: May 7, 2003
- Operation: Air carrier
- Aircraft: N943SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7762
- Aircraft time: 451 hours, 336 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Connector
- Condition: Dirty
- Location: Thrust Reverser
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT THRUST REVERSER DID NOT DEPLOY ON LANDING.  CLEANED SCREWS, ACTUATOR AND CONNECTORS.  PERFORMED OPERATIONAL CHECK ON LEFT THRUST REVERSER IAW MM 78-30-00.  OPS CHECK GOOD AT THIS TIME.  COULD NOT DUPLICATE ON GROUND.
